Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Getting high BP. Took Pre-workout supplement. Suggest

Hello doctor,
I am 21 years old, 5'8 135 lbs.I am getting a very high blood pressure(180/88). I exercise 5 days, I rarely eat any unhealthy foods. I never drank coffee. In the last days I have been taking pills for study, but I stop doing that. Before a workout today I took a "pre-workout" supplement. The readings for it are the following. Amount Per Serving     
eta Alanine     1500mg     †
Creatine Nitrate     1000mg     †
Arginine AKG     1000mg     †
Explosive Energy Blend     741mg     
Asked On : Fri, 26 Apr 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

Your Blood pressure is high for this age group. Stop taking pills for studies as you should maintain normal body at this age group. Avoid taking unnecessary pills .
Daily meditate in early morning to concentrate on studies.
I advice you to start medication to lower bp to normal level. Start with Tablet Propranolol 10mg twice a day afer food .
Stop medication after a week and check for Blood pressure again .

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Fri, 26 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The systolic pressure of 180 is quite high
You should see a doctor...
It is likely from the drink, coffee and/or stress... It could also have been there before - and unmasked by the situation...
Frequent measurements are necessary / may be treatment too, if it remains elevated...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 26 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor